Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Switch from cymbalta to viibryd. Getting headache while coughing or sneezing. What to do?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
I was taking cymbalata. I switched to viibrly to minimize ED issues. It didn't help. But I get head pain often when I cough or sneeze. It's as if I had a bad hangover when you hate to cough. Should I go back to cymbalata. Didn't have these issue w/cymbalta

I had stage 4 metastatic melanoma
Posted Sun, 24 Mar 2013 in Medicines and Side Effects
Answered by Dr. Nsah Bernard 34 minutes later

Just to know if after switching to the 2nd medication your ED issues have been resolved? If the two drugs have the same benefit in terms of treating the MDD that you had, but then they generate varied side effects like the ED and headache due to cymbalata and viibryd respectively, i suggest you judge for yourselve which medication causes you less trouble and decide which one to take.
My suggestion is to switch back to cymbalata and probably ask your doctor if you could be placed on viagra when wanting to have sex.

Hope this was helpful and let me know if you got any other questions
Dr Nsah
Above answer was peer-reviewed by
Follow-up: Switch from cymbalta to viibryd. Getting headache while coughing or sneezing. What to do? 17 hours later
Thank you. Supposedly the viibly was supposed to have a much lesser impact re: Ed but it seemed same as when on cymbalata. I will contact my MD and discuss with him. I was just wondering if the headaches were a side effect of the viibryd?

Thank you for your help
Answered by Dr. Nsah Bernard 17 minutes later
Thanks for updating,
Your headaches seem to be related more to a flu syndrome (sneezing, cough etc). Viibryd can cause serious side effects such as extreme thirst with headache, nausea, vomiting, weakness, trouble concentrating etc. So headache is possible side effect.

Hope this helps and let me know if you got more questions

Dr Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor